# SDR AALA202006199016

- Difficulty date: May 25, 2020
- Submitted: June 19, 2020
- Operation: Air carrier
- Aircraft: N119NN
- Make and model: Airbus A321-231
- Aircraft serial: 6222
- Aircraft time: 19,962 hours, 5,635 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CRACK ON SHEAR PLATE (L= 1.030 INCHES) FR69 - FR70, STR23L. REPLACED SHEAR PLATE LOC. ON STR23L BETWEEN FR69 TO FR70 AT AFT GALLEY AREA IAW A321 SRM 51-72-11-911-001 AND DRAWING D53474180.
